# SDR RU3A20160303005

- Difficulty date: March 3, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 15,958 hours, 8,329 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL & ENVIRO TEMP CONTROL CB POPPED.  FOUND & REPAIRED THE POWER LEAD AT A/C RESET SWITCH IN THE NOSE GEAR WW, WITH NO FURTHER DISCREPANCIES NOTED.
